Article (Scientific journals)
A meshfree Lagrangian method for flow on manifolds
Suchde, Pratik
2021In International Journal for Numerical Methods in Fluids, 93 (6), p. 1871--1894
Peer reviewed
 

Files


Full Text
Suchde2021 - A meshfree Lagrangian method for flow on manifolds.pdf
Publisher postprint (6.7 MB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Engineering, computing & technology: Multidisciplinary, general & others
Author, co-author :
Suchde, Pratik  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Engineering (DoE)
External co-authors :
no
Language :
English
Title :
A meshfree Lagrangian method for flow on manifolds
Publication date :
2021
Journal title :
International Journal for Numerical Methods in Fluids
Volume :
93
Issue :
6
Pages :
1871--1894
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 02 January 2023

Statistics


Number of views
39 (0 by Unilu)
Number of downloads
12 (0 by Unilu)

Scopus citations®
 
12
Scopus citations®
without self-citations
9
OpenCitations
 
10
WoS citations
 
10

Bibliography


Similar publications



Contact ORBilu